Journal of Mathematics of Kyoto University

On the syzygy part of Koszul homology on certain ideals

Yasuhiro Shimoda

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ. Volume 24, Number 1 (1984), 83-90.

Dates
First available: 17 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.kjm/1250521386

Mathematical Reviews number (MathSciNet)
MR737826

Zentralblatt MATH identifier
0562.13011

Subjects
Primary: 13D03: (Co)homology of commutative rings and algebras (e.g., Hochschild, André-Quillen, cyclic, dihedral, etc.)
Secondary: 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]

Citation

Shimoda, Yasuhiro. On the syzygy part of Koszul homology on certain ideals. Journal of Mathematics of Kyoto University 24 (1984), no. 1, 83--90. http://projecteuclid.org/euclid.kjm/1250521386.


Export citation